About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 395368, 11 pages
http://dx.doi.org/10.1155/2014/395368
Research Article

Asymptotic Behavior of Higher-Order Quasilinear Neutral Differential Equations

1Qingdao Technological University, Feixian, Shandong 273400, China
2Department of Mathematical Sciences, University of Agder, P.O. Box 422, 4604 Kristiansand, Norway

Received 29 September 2013; Accepted 17 November 2013; Published 19 January 2014

Academic Editor: Josef Diblik

Copyright © 2014 Tongxing Li and Yuriy V. Rogovchenko. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tongxing Li and Yuriy V. Rogovchenko, “Asymptotic Behavior of Higher-Order Quasilinear Neutral Differential Equations,” Abstract and Applied Analysis, vol. 2014, Article ID 395368, 11 pages, 2014. doi:10.1155/2014/395368